# SDR CALA2022122103452

- Difficulty date: December 20, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 79,753 hours, 31,087 cycles
- System (JASC): 2760 · Drag Control System
- Part: Controller
- Part number: 31076110
- Part serial: W1872
- Condition: Faulted
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FCTL SPLR FAULT AT CRZ SPLRS APPEAR FLUSH, INOP SYS SPLR 5 INSPECTED WIRING AT NR 5 SPOILER ACTUATORS, NO DAMAGE FOUND. VERIFIED INSTALLATION OF #5 SPOILER , SAFETY AND SECURITY OF COMPONENT UP TO 4 C 9 IAW GMM 09-25-05. ACCOMPLISHED CONTINUITY CHECKS AND MEGGED ALL WIRING FROM SEC2.  REMOVED NUMBER 5 SPOILER ACTUATOR IAW AMM 27-64-52-000-004-A,  REMOVED AND REPLACED NUMBER 5 SPOILER SERVO CONTROL  OUBD REF TO SPOILER 5 LT AND RT.   ALL CHECKED GOOD IAW AMM 27-94-19, 3 CHECKED POS XDCR LT AND RT IAW TSM 27-60-00-810-845-A. VALUES WITHIN LIMIT COMPLETED INSTALLATION IAW MM 27-64-52-400-004-A. ADJUSTED SPOILER IAW MM 27-64-00-820-001-C. OPS AND LEAK CHECKED GOOD.  OPERATIONAL TEST, LEAK CK GOOD IAW GMM 09-25-05.
